# SDR IXXA96124

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt2 System
- Condition: Contaminated
- Location: Nr 1/2
- Part time: 5,241 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

ON TAKEOFF FROM COF, NR 3 AND NR 4 ENGINE PRESSURE RATIO INDICATION SYSTEMS READ HIGH COMPARED TO N1 AND THE NR 1 AND NR 2 ENGINES.  THE FLIGHT ELECTED TO RETURN TO THE FIELD.  MAINTENANCE REMOVED INSECT DEBRIS FROM BOTH ENGINE PT2 SYSTEMS, ACCOMPLISHED A HIGH POWER ENGINE RUN SUCCESSFULLY AND RELEASED THE AIRCRAFT BACK TO SERVICE.  (M)
